# SDR DALA2022102006789

- Difficulty date: October 17, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 394 S3-4r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 DENT ON EXTERNAL FUSELAGE SKIN, STA. 394, BTW S-3R AND S-4R. CORRECTIVE ACTION: SUMMARY OF NRC 00027- DENT ON EXTERNAL FUSELAGE SKIN, STA. 394, BTW S-3R AND S-4R WAS REPAIRED PER ER/A602587-14 REV. ORIGINAL SECTION 1 PERMANENT REPAIR PRI 602587-14 REV. 1. (2456420)
